Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child had adenoiditis. Taking pentids, telekast. Reddish bulge under the lips. Side effect of the medication?

doctor my son had a adenoidtitis past 1yr he took a treatment on august Tab. pentids400mg od, Tab. telekast Lod for 3months he is 10yrs now.Now he had reddish bulging under the lips this a 2nd bulging first one fall down after one week after 4 month second one came it is a side effect of above medicine or some other problem Thank you
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thank you for your query.

A reddish bulge forming and then falling after one week cannot be a reaction to the medicines that your son had. It is very difficult to say what the "bulge" may be without examining but most likely they can be warts. I suggest that you show the lesion to the doctor who shall guide you accordingly.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor